MAUDE Adverse Event Report: BD SWITZERLAND SÀRL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SÀRL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 20038E
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
While turning the patient, there was a significant drop in the patient's blood pressure.This required emergent actions, and the physicians were notified and brought to bedside.Medications were administered and were titrated to increase the patient's blood pressure.While placing a backboard underneath the patient, blood was discovered under the patient's back.Upon further investigation, it was found that the iv tubing connected to the patient's rij [right internal jugular] cordis was severed.The medications the patient was receiving to maintain their blood pressure were administered through this line.Due to the disconnection, the patient was not receiving the medications and experienced blood loss from the severed line as well.The severed iv tubing was promptly replaced.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blve
san diego CA 92121
MDR Report Key23485235
Report Number23485235
Device Sequence Number10559105
Product Code FPA
UDI-Device Identifier07613203011976
UDI-Public(01)07613203011976
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/22/2025
Report Date (Section F) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20038E
Device Catalogue Number20038E
Device Lot Number(10)25075326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Date Report Sent to FDA10/22/2025